# SDR USAA2015031700006

- Difficulty date: March 16, 2015
- Submitted: March 18, 2015
- Operation: Air carrier
- Aircraft: N823AW
- Make and model: Airbus A319-132
- Aircraft serial: 1463
- Aircraft time: 47,564 hours, 19,939 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8202030000
- Condition: Smoke
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLIGHT ATTENDANT REPORTED SMOKE FROM FRONT GALLEY OVEN NR 1.  R & R NR 1 OVEN IAW AMM 25-35-19-0401-00.  GOOD OPERATIONAL CHECK.
